Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    3
  • views
    1300

May 23, 2014

Erica Xu

311 views

It's been a long time!

Things were going well about 2 weeks ago, but then I started to take Biotin to grow my hair. I take 2500mcg per day, which is a pretty high dose. And then I had a breakout - my skin went to what it was like before I started the regimen.

I've seen effects of Biotin already, so I decided to stop taking it for now, and take it from time to time in the future instead taking it daily. I will stop taking it altogether for the next week to test whether Biotin is causing the breakout. It can be a menstrual breakout too, I'm not sure. We'll see.



1 Comment


Recommended Comments

2500mcg is not a high dose. I used to take 20 000mcg daily to get my hair growing post accutane hair loss. I doubt 2500mcg of biotin can cause a breakout...

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×